# SDR SWAA2022031606820

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Acb Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE AFT SHIELD STA 847 TO 867 RBL 22 WL 163 HAS CORROSION ON UPPER AND LOWER SURFACES / REMOVED CORROSION AND FOUND OUT OF LIMITS AND INSTALLED NEW SHIELD P/N 146A8127-8 IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-5-0G-0; AMM 51-21-91-620-82 AN DWG # 146A0081 REV 'A' AT AFT CARGO STA 847 TO 867 RBL 22'.
